# SDR FDEA201603100889

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2716470
- Part serial: 000568
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING, LT INBD FLAP, LOWER SURFACE, 12" OTBD OF CANOE & 14" FROM TE, HAS DENT.  REPAIRED LT INBD FLAP, LOWER SURFACE IAW-SRM-51-70-10-2R REPAIR 4.  FINAL REPAIR DIMENSIONS, 3.0" DIAMETER DOUBLER LOCATED 22.O" OTBD OF MF STATION 223.96 & 19.0" FWD OF   TE.  COMPLIED WITH EA F5750-T0323579.  FLIGHT CONTROL, RSC TRACKING LT INBD MAIN FLAP, LOWER SURFACE REPAIR 12" OTBD OF BOAT FAIRING & 14" FROM TE.  CAT A MAJOR REPAIR.
